This isn't a blood pressure question but the medication is for high blood pressure so I thought you might could help me. I have been having some strange symptoms since starting metoprolol as a migraine preventative. My head feels like it weighs a ton, and there is a lot of pressure up there, too. I've also been experiencing blurry vision and some concentration issues. I also take lithium, trazodone and neurontin and a rare xanax.
I experienced these symptoms when I first started taking it and my neurologist said he didn't think they were because of the metoprolol but to start taking it at night instead, which I did for a while and the symptoms went away. I had a 10-day migraine spree recently and he was on some bike trip from which nobody knew when he would return and not knowing what to do, I finally thought of taking the med in the morning again. It was okay for the first 4 or 5 days, and then the symptoms returned (but not the migraines, knock wood) Last night it got really bad - to the point that I would almost rather have a migraine! I also started feeling nauseous and almost felt like my throat was closing up. I took nothing else yesterday and wasn't exposed to anything new.
I could really use some advice because my general practitioner is also on vacation!